MathSciNet Relay Station
MathSciNet bibliographic data
MR1974225 65M12 (65M06 91B28)
Pooley, D. M.; Forsyth, P. A.; Vetzal, K. R. Numerical convergence properties of option pricing PDEs with uncertain volatility. IMA J. Numer. Anal. 23 (2003), no. 2, 241–267.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement